MathSciNet Relay Station
MathSciNet bibliographic data
MR2283552 34K18 (37D45 93D15)
Zhou, Jin; Chen, Tianping; Xiang, Lan Adaptive synchronization of coupled chaotic delayed systems based on parameter identification and its applications. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 10, 2923–2933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement